American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Anne V. Shepler and Sarah Witherspoon. A Poincar\'e-Birkhoff-Witt theorem for quadratic algebras with group actions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Berglund. Koszul spaces. Trans. Amer. Math. Soc. 366 (2014) 4551-4569.
Abstract, references, and article information   
View Article: PDF

[3] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[4] Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel. Quadratic duals, Koszul dual functors, and applications. Trans. Amer. Math. Soc. 361 (2009) 1129-1172. MR 2457393.
Abstract, references, and article information   
View Article: PDF

[5] Tom Braden. Koszul duality for toric varieties. Trans. Amer. Math. Soc. 359 (2007) 385-415. MR 2247896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gunnar Fløystad. Koszul duality and equivalences of categories. Trans. Amer. Math. Soc. 358 (2006) 2373-2398. MR 2204036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Justin M. Mauger. The cohomology of certain Hopf algebras associated with $p$-groups. Trans. Amer. Math. Soc. 356 (2004) 3301-3323. MR 2052951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Xenia H. Kramer. The Noetherian property in some quadratic algebras. Trans. Amer. Math. Soc. 352 (2000) 4295-4323. MR 1665334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1